MathSciNet Relay Station
MathSciNet bibliographic data
MR895774 (88e:03078) 03E45 (03E10 03E35 03E40 20B05)
Groszek, M.; Laver, R. Finite groups of OD-conjugates. Period. Math. Hungar. 18 (1987), no. 2, 87–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement